Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 197, NWS Austin/San Antonio, TX

June 21, 20155 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 21, 2015, 6:13 PM CDT for 5 counties in Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 6:13 PM CDT (23:13 UTC)
Expired
Jun 21, 2015, 6:46 PM CDT
In force
33 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bexar County, TX, Blanco County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 21 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3374 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3374 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WUUS54 KEWX 212313
SVREWX
TXC029-031-091-187-259-220000-
/O.NEW.KEWX.SV.W.0197.150621T2313Z-150622T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  EAST CENTRAL KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTH CENTRAL BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SPRING BRANCH TO GARDEN RIDGE...MOVING NORTH AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW BRAUNFELS...UNIVERSAL CITY...BLANCO...CANYON LAKE DAM...
  SCHERTZ...CIBOLO...SELMA...CANYON LAKE...BULVERDE...GARDEN RIDGE...
  SANTA CLARA...SPRING BRANCH...NORTHCLIFF...TWIN SISTERS...
  FISCHER...BRACKEN...SOLMS...RANDOLPH AFB...CANYON CITY AND SATTLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2982 9802 2980 9801 2948 9824 2983 9852
      3014 9842
TIME...MOT...LOC 2313Z 192DEG 19KT 2985 9846 2961 9827 

HAIL...<.75IN
WIND...60MPH
 
$$

MO
1 follow-up statement
677 
WWUS54 KEWX 212346
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT SUN JUN 21 2015

TXC029-031-091-187-259-212355-
/O.CAN.KEWX.SV.W.0197.000000T0000Z-150622T0000Z/
GUADALUPE TX-COMAL TX-KENDALL TX-BLANCO TX-BEXAR TX-
646 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GUADALUPE...
COMAL...EAST CENTRAL KENDALL...SOUTH CENTRAL BLANCO AND NORTHEASTERN
BEXAR COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED. EXPECT WIND GUSTS 
TO 40 MPH...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING THROUGH 705 
PM.

LAT...LON 2982 9802 2980 9801 2948 9824 2983 9852
      3014 9842
TIME...MOT...LOC 2342Z 192DEG 19KT 2998 9843 2974 9824 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:45 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 21, 2:45 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 PM CDT SUN JUN 21 2015

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
NEARLY IDENTICAL SET UP TODAY AS YESTERDAY WITH CONVECTION FORMING
ALONG AND EAST OF THE 700 MB TROUGH AXIS AND PROPAGATING NORTHWARD
IN THE MEAN FLOW. THEREFORE...THE FORECAST HAS HIGH POPS AND
MENTION OF LOCALLY HEAVY RAIN IN THE WESTERN HALF OF THE AREA...
WITH CHANCE POPS FURTHER EAST. CONVECTION ALLOWING MODELS (CAMS)
INDICATE THE SPIN UP OF AN MCV...AND/OR THE TRANSITION OF THE 500
MB CLOSE LOW OVER NORTHEAST TEXAS SOUTHWESTWARD THIS EVENING. IF
THIS EVOLUTION OCCURS...RAINFALL ALONG THE RIO GRANDE PLAINS AND
IN THE WINTER GARDEN SOUTHWEST OF SAN ANTONIO WILL CONTINUE
THROUGH THE NIGHT. WHILE OVERALL QPF IS NOT EXPECTED TO BE
DRAMATIC...MANY LOCATIONS SOUTHWEST OF SAN ANTONIO MAY RECEIVE 1/2
TO 1 INCH AND A FEW SPOTS UP TO 2 INCHES BY 7 AM MONDAY.

LOOK FOR THE START OF THE DRYING...THEN WARMING TREND ON MONDAY AS
THE SUBTROPICAL RIDGE BEGINS TO RE-ESTABLISH ITSELF ACROSS THE
SOUTHERN U.S. AND DISSIPATES/MOVES THE PERSISTENT TROUGH OVER
TEXAS. PW IS STILL HIGH ENOUGH THAT LOW POPS WERE RETAINED ON
MONDAY.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...
THE SUBTROPICAL RIDGE CONTINUES TO BUILD...BUT FLATTENS OUT...
THUS SUBSIDENCE WILL DRY THINGS OUT...AND TEMPS WARM...BUT NOT
PARTICULARLY HOT DUE TO THE LOW HEIGHTS OF THE RIDGE AND STILL
MOIST CONDITIONS USING UP NEAR-SURFACE HEATING FOR EVAPORATION.
TEMPS SHOULD CLIMB BACK TO SEASONAL NORMALS BY THE END OF THE
WEEK.

A LARGE LONGWAVE TROUGH IN THE GULF OF ALASKA WILL FORCE A RIDGE
OVER THE GREAT BASIN...AND THUS A RESULTING TROUGH OVER THE
MISSISSIPPI RIVER VALLEY. THIS WILL BRING A COLD FRONT INTO AT
LEAST OKLAHOMA...IF NOT NORTHEAST TEXAS AND POSSIBLY AS FAR SOUTH
AS OUR AREA EARLY NEXT WEEK. THE UPPER LEVEL FLOW WILL BE
FAVORABLE FOR MCS DEVELOPMENT OVER THE TEXAS PANHANDLE AND
OKLAHOMA...THEN PROPAGATING SOUTH INTO OUR AREA AND BRINGING A
CHANCE OF RAIN AND POSSIBLY SEVERE STORMS WITH DAMAGING WINDS. THE
FIRST CHANCE OF ANY OF THIS ACTIVITY OR RAIN IS NEXT SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  91  73  90  73 /  50  20  -   10  10
AUSTIN BERGSTROM INTL AIRPORT  73  91  72  90  72 /  50  20  -   10  10
NEW BRAUNFELS MUNI AIRPORT     74  91  73  89  74 /  50  20  -   10  10
BURNET MUNI AIRPORT            72  90  72  89  73 /  50  20  -   10  10
DEL RIO INTL AIRPORT           73  90  74  90  75 /  60  20  20  20  20
GEORGETOWN MUNI AIRPORT        73  91  72  90  73 /  50  20  -   10  10
HONDO MUNI AIRPORT             73  89  73  89  74 /  70  20  -   10  10
SAN MARCOS MUNI AIRPORT        73  90  73  90  73 /  50  20  -   10  10
LA GRANGE - FAYETTE REGIONAL   75  90  74  90  75 /  40  20  -   10  10
SAN ANTONIO INTL AIRPORT       75  89  74  89  75 /  60  20  -   10  10
STINSON MUNI AIRPORT           75  90  74  90  76 /  60  20  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...26
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 21, 3:55 AM CDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 AM CDT SUN JUN 21 2015

TXZ171>173-183>194-202>209-217>225-228-220900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
355 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED ACROSS MUCH
OF SOUTH-CENTRAL TEXAS TODAY...AND WESTERN AREAS OF SOUTH TEXAS
TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY
NEAR AND WEST OF A KERRVILLE TO PLEASANTON LINE TODAY AND
TONIGHT...WHERE A QUICK 1 TO 3 INCHES COULD BE POSSIBLE IN SOME
ISOLATED SPOTS LEADING TO LOCALIZED FLASH FLOODING.

A FEW STORMS ALSO COULD PRODUCE WIND GUSTS OVER 40 MPH TODAY AND
TONIGHT. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY
ALONG THE RIO GRANDE...AND WEDNESDAY AND THURSDAY NEAR AND EAST OF
INTERSTATE 35. THE MAIN THREAT WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT EXCESSIVE RAINFALL REPORTS.

In the hours before

Local storm report, Jun 21, 2:06 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            3 N HOLLYWOOD PARK      29.64N  98.49W
06/21/2015                   BEXAR              TX   TRAINED SPOTTER

            WATER TO THE TOP OF THE CURB AT HARDY OAK BLVD AND
            STONE OAK PKWY

&&

EVENT NUMBER EWX1500726

SBS
Local storm report, Jun 21, 2:45 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLOOD            BANDERA                 29.72N  99.07W
06/21/2015                   BANDERA            TX   LAW ENFORCEMENT

            MINOR STREET FLOODING REPORTED AROUND THE CITY.
            POSSIBLE ROAD CLOSURE ALONG WHARTONS DOC ROAD SOUTHEAST
            OF BANDERA

&&

EVENT NUMBER EWX1500727

SBS
Local storm report, Jun 21, 3:25 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      2 SE BANDERA            29.70N  99.05W
06/21/2015                   BANDERA            TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO ELEVEN INCHES OF WATER AND RISING
            OVER THE ROADWAY ON WHARTONS DOC ROAD AND SAN JULIAN
            CREEK. ALSO... THE ROAD IS CLOSED ON WHARTONS DOC ROAD
            AND RODEO ROAD

&&

EVENT NUMBER EWX1500728

SBS
Special weather statement, Jun 21, 5:08 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
508 PM CDT SUN JUN 21 2015

TXZ204-205-207-219>224-212245-
GONZALES TX-BEXAR TX-MEDINA TX-DE WITT TX-ATASCOSA TX-WILSON TX-
FRIO TX-GUADALUPE TX-KARNES TX-
508 PM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GUADALUPE...WEST
CENTRAL DEWITT...SOUTHEASTERN MEDINA...NORTHERN ATASCOSA...
SOUTHWESTERN GONZALES...NORTHEASTERN FRIO...BEXAR...KARNES AND WILSON
COUNTIES UNTIL 545 PM CDT...

AT 507 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GOLDFINCH TO 6 MILES
EAST OF PLEASANTON TO NEAR TULSITA...AND MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...PLEASANTON...FLORESVILLE...DEVINE...JOURDANTON...
KENEDY...POTEET...KARNES CITY...CASTROVILLE...POTH...CHARLOTTE...
STOCKDALE...KOSCIUSKO...SCHERTZ...MOORE...LIVE OAK...LEON VALLEY...
KIRBY...ALAMO HEIGHTS AND WINDCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2868 9779 2867 9782 2870 9789 2872 9792
      2871 9796 2876 9807 2878 9811 2890 9839
      2883 9899 2948 9908 2956 9839 2922 9762
      2874 9767 2867 9778
TIME...MOT...LOC 2207Z 179DEG 36KT 2889 9891 2894 9839 2867 9777

MO
Special weather statement, Jun 21, 5:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT SUN JUN 21 2015

TXZ189-205>207-221>223-212330-
KENDALL TX-GONZALES TX-BEXAR TX-WILSON TX-COMAL TX-GUADALUPE TX-
KARNES TX-
542 PM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...COMAL...SOUTHWESTERN
GONZALES...EASTERN KENDALL...NORTHERN BEXAR...NORTHEASTERN KARNES AND
NORTHERN WILSON COUNTIES UNTIL 630 PM CDT...

AT 539 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THE DOMINION TO NEAR
ST. HEDWIG TO 10 MILES NORTHEAST OF KARNES CITY...AND MOVING
NORTHEAST AT 25 TO 30 MPH.

WIND GUSTS UP TO 50 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...STOCKDALE...
KOSCIUSKO...CANYON LAKE DAM...SCHERTZ...CIBOLO...LIVE OAK...KIRBY...
ALAMO HEIGHTS...FAIR OAKS RANCH...SELMA...WINDCREST...CANYON LAKE...
TERRELL HILLS...BULVERDE...GARDEN RIDGE AND HOLLYWOOD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2959 9867 3007 9859 3001 9847 2994 9841
      2996 9838 2979 9803 2931 9747 2910 9762
      2901 9775 2897 9772 2890 9777
TIME...MOT...LOC 2239Z 205DEG 24KT 2967 9857 2937 9825 2902 9780

MO
Local storm report, Jun 21, 6:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            4 N HOLLYWOOD PARK      29.65N  98.48W
06/21/2015                   BEXAR              TX   TRAINED SPOTTER

            MINOR STREET FLOODING NEAR THE INTERSECTION OF CANYON
            GOLF RD AND CHAMPIONS IN THE TIMBERWOOD PARK SUBDIVISION

&&

EVENT NUMBER EWX1500729

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:45 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 21, 11:13 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 21, 11:46 AM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 21, 12:13 PM CDTAreal Flood AdvisoryEWXComal, Hays3 hr
Jun 21, 1:14 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina3 hr
Jun 21, 2:46 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
Jun 21, 5:08 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Karnes, Wilson37 min
Jun 21, 5:27 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Jun 21, 5:42 PM CDTSpecial Weather StatementEWXComal, Guadalupe, Wilson48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.